# SDR SWAA2021091402896

- Difficulty date: August 2, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 868
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS868 LBL11 WL161. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED INTERCOSTAL BS 867-887; LBL 11; WL 161 PER SRM 51-40-02-0G-0.; [04] RECEIVED INTERCOSTAL FROM HEAT TREAT/FORM PO#832533; [05] VERIFIED CORRECTIVE ACTIN 4.   RECEIVED INTERCOSTAL ON PO#832533-SWA.  PART FORMED AND HEAT TREATED TO T62 CONDITION; [06] LOCATED; DRILLED AND APPLIED CHEMICAL CONVERSION COATING TO INTERCOSTAL AT ACB BS867 - BS887; LBL11; WL161 PER SRM 51-40-05-0G-0; DWG 146A7943 AND AMM 51-21-41-370-802; [07] VERIFIED CORRECTIVE ACTION 6.  LOCATED; DRILLED; AND APPLIED CONVERSION COATING.  OK TO PRIME PARTS.; [08] APPLIED PRIMER TO INTERCOSTAL PER AMM 51-21-72-370-804. OK TO INSTALL; [09] VERIFIED CORRECTIVE ACTION ITEM 8; OK TO INSTALL; [10] INSTALLED NEW INTERCOSTAL AT ACB BS867 - BS887; LBL11; WL161 PER SRM 51-40-02-0G-0 AND DWG 146A7943; [11] VERIFIED CORRECTIVE ACTION ITEM 10; [12] VERIFIED ALL STEPS COMPLETE; [13] RII STEPS COMPLETE; [14] WORKSCOPE COMPLETE
